# SDR IPXA2021090983722

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: AGA7421507
- Condition: Damaged
- Location: Bs 1921 L50-52l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, TEAR STRAP AT STA 1921 BETWEEN LONGERONS 50L & 52 IS CREASED.REPAIRED CREASED TEAR STRAP AT STA 1921 BETWEEN LONGERONS 50L & 52 IAW SRM 53-00-07, REPAIR 1, FIGURE 201. (MAJOR)
